# SDR FDEA2023010960031

- Difficulty date: January 6, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 90,257 hours, 19,179 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 634 BEADED   DOUBLER CRACKED. RIGHT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 634 CRACKED   BEADED DOUBLER REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUBMISSION DATE: 1/9/2023
